MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ3 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ3 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-50-306
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Anemia (1706); No Code Available (3191)
Date of Event 02/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for anemia.Event is not serious and is considered mild.Event is definitely not related to device and is definitely related to procedure.Date of implantation: (b)(6) 2019, date of event (onset): (b)(6) 2019, (left knee).Treatment: received 1 unit packed red blood cells while in the hospital; resolved (b)(6) 2019.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.

Brand Name
ATTUNE PS RP INSRT SZ3 6MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10288555
Report Number1818910-2020-16123
Device Sequence Number3371090
Product Code NJL
UDI-Device Identifier10603295052159
UDI-Public10603295052159
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1516-50-306
Device Catalogue Number151650306
Device Lot Number7959265
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/07/2020
Supplement Date Received by Manufacturer08/07/2020
Initial Report FDA Received Date07/17/2020
Supplement Report FDA Received Date08/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CEMENTED STEM 14X50MM; ATTUNE MEDIAL DOME PAT 35MM; ATTUNE PS FEM LT SZ 3 CEM; ATTUNE PS RP INSRT SZ3 6MM; ATUN TIB SLV M/L 37MM HALF POR; ATUNE REV RP TIB BASE SZ 4 CEM; COMPETITOR BONE CEMENT; ATTUNE CEMENTED STEM 14X50 MM; ATTUNE MEDIAL DOME PAT 35 MM; ATTUNE PS FEM LT SZ 3 CEM; ATTUNE PS RP INSRT SZ3 6 MM; ATUN TIB SLV M/L 37 MM HALF POR; ATUNE REV RP TIB BASE SZ 4 CEM; COMPETITOR BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight57